In some optimization problems, min(f1,⋯,fn) usually appears as the objective or in the constraint. These optimization problems are typically non-smooth, and so are beyond the domain of smooth optimization algorithms. In this paper, we construct smooth splines to approximate min(f1,⋯,fn) uniformly so that such optimization problems can be dealt with as smooth ones. © 2011 Elsevier B.V. All rights reserved.
All Science Journal Classification (ASJC) codes
- Computational Mathematics
- Applied Mathematics
Zhao, G., Wang, Z., & Mou, H. (2011). Uniform approximation of min/max functions by smooth splines. Journal of Computational and Applied Mathematics, 236(5), 699 - 703. https://doi.org/10.1016/j.cam.2011.06.023